On the determination of Kazhdan–Lusztig cells for affine Weyl groups with unequal parameters

Guilhot, Jeremie (2007) On the determination of Kazhdan–Lusztig cells for affine Weyl groups with unequal parameters. Journal of Algebra, 318 (2). pp. 893-917.

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:29
Last Modified: 04 Oct 2019 16:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/20100
DOI: 10.1016/j.jalgebra.2007.08.027

Actions (login required)

View Item View Item